# SDR SIMA202108235014

- Difficulty date: July 25, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBD SPAR 1 CRACKED AT AFT OUTB SIDE-C/A-RAR LH WING OUTBD SPAR 1 IAW EMB 175 SRM51-40-02, 51-45-00, AND 51-40-08.
